# SDR F3LA96011

- Difficulty date: April 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N578US
- Make and model: Boeing 737301
- Aircraft serial: 23257
- System (JASC): 3530 · Portable Oxygen System
- Part: Pbe
- Part number: 4566M37B042NM
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - FLT 401 - PRIOR TO DEAPRTURE, FLIGHT CREW REPORTED, CREW PBE UNSERVICEABLE.  REPLACED PBE AND CHECKED OK.  (M)
